Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Rashes throughout body, itching, warmth. Levocetirizine offers relief. Advise?

Hi doctor myself isha I am suffering from severe: rashes problem throughout the body from last three years initially rashes appear in one part and take two day to disapper and then appeared somewhere else but now from last year they appear altogether throughout the body and itiching and warmth feeling is there I have to take levocetrizine to get relief
Asked On : Thu, 2 May 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Dec 2013
Welcome and thanks for posting your query to HCM.

It appears from your query that you are having the problem of "Chronic urticaria". This is a specific type of hypersensitivity of skin caused by multiple innumerable causes. It is characterized by transient, evanescent rash which appears for few hour to up-to 24 hours and then subside by itself.

The most problematic state is the itching and redness caused by this problem.
As I discussed above, the exact cause of this problem is sometimes very difficult to find out. So the best treatment available is to reduce the tendency of redness and itching by simple antihistamine.

In my clinncal practice I prefer to give "loratadine" tablet by mouth up to 1- 3 times a day depending on the severity of problem. It is non-sedating antihistamine so do not interfere with the alertness of the person.
You need to take the antihistamine for long term and then can slowly taper it off.
It is better to consult a good dermatologist who can explain the whole situation properly and then can guide you for long term.
Hope these informations will help.

With good health wishes"
Dr Sanjay Kumar Kanodia
MD (Dermatology)
Answered: Sat, 1 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor